# SDR SWAA2023053153370

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN AFT SERVICE DOOR AFT GIRT BAR FITTING ON SLIDE BUSSELL LOOSE.<[01] SECURED MAIN PASSENGER CABIN ASD AFT GRIT BAR FITTING ON SLIDE BUSSELL PER SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
